# SDR CALA9901502

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SELF CONTAINED FIXED EMERGENCY LIGHT INOPERATIVE IN FORWARD CABIN.  THE LIGHT ASSEMBLY WAS REMOVED, THE BATTERIES WERE REPLACED, AND THE LIGHT WAS REINSTALLED.  OPERATION CHECKED GOOD IAW MM 33-50-101, PAGE 203.
